MAUDE Adverse Event Report: SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK® PROFESSIONAL Q FOR BREVERA® PETITE; MARKER, RADIOGRAPHIC, IMPLANTABLE

SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK® PROFESSIONAL Q FOR BREVERA® PETITE; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number TUMARK-BREV-P-Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
Hologic received information through a retrospective survey related to patient records.It was documented that on an unknown date on (b)(6) 2021 a patient experienced an inflammation that required medical intervention within the first week of implantation.No other information was available.

Brand Name
TUMARK® PROFESSIONAL Q FOR BREVERA® PETITE
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
SOMATEX MEDICAL TECHNOLOGIES GMBH
hohenzollerndamm 150/151
berlin, 14199
GM  14199
Manufacturer (Section G)
SOMATEX MEDICAL TECHNOLOGIES GMBH
hohenzollerndamm 150/151
berlin, 14199
GM   14199
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose, alajuela 20102- CRI
CS   20102 CRI
MDR Report Key20906883
Report Number1000408433-2024-00005
Device Sequence Number15748303
Product Code NEU
UDI-Device Identifier04250195611338
UDI-Public04250195611338
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTUMARK-BREV-P-Q
Device Catalogue NumberTUMARK-BREV-P-Q
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale